Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 20, NWS Austin/San Antonio, TX

September 18, 2014Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 18, 2014, 4:56 AM CDT for Travis County, Texas. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Sep 18, 2014, 4:56 AM CDT (09:56 UTC)
Expired
Sep 18, 2014, 11:21 PM CDT
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Barton Creek at Loop 360 (ABTT2). The gauge peaked at 10.27 ft at Sep 18, 2014, 5:00 AM CDT.

actionminormoderatemajor51009/1809/1909/20
Action stage
8 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08155300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WGUS44 KEWX 180956
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT THU SEP 18 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  BARTON CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS.  IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS.  REMEMBER, 18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-190356-
/O.NEW.KEWX.FL.W.0020.140918T0956Z-140919T0421Z/
/ABTT2.1.ER.140918T0847Z.140918T1200Z.140918T1621Z.NO/
456 AM CDT THU SEP 18 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARTON CREEK AT BARTON CK LOOP 360.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM THURSDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST SECONDARY ROADS 
  AND LOW BRIDGES. SIGNIFICANT RISE DOWNSTREAM IN BARTON SPRINGS POOL..

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE

COLORADO RIVER
 BARTON CK LOOP 3    8    8    8.8   THU 04 AM   1.6   1.6   1.6   1.5      


&&

LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
 3025 9774 3022 9781                  

$$
1 follow-up statement
414 
WGUS84 KEWX 181346
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 AM CDT THU SEP 18 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  BARTON CREEK AT BARTON CK LOOP 360 AFFECTING TRAVIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS.  IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS.  REMEMBER, 18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB 
PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-181416-
/O.CAN.KEWX.FL.W.0020.000000T0000Z-140919T0421Z/
/ABTT2.1.ER.140918T0847Z.140918T0940Z.140918T1055Z.NO/
846 AM CDT THU SEP 18 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BARTON CREEK AT BARTON CK LOOP 360.
* AT 8:00 AM THURSDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS..

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE

COLORADO RIVER
 BARTON CK LOOP 3    8    8    6.6   THU 08 AM   4.3   3.7   3.5   3.5   3.5


&&

LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
 3025 9774 3022 9781                  

$$

CVP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 18, 4:01 AM CDT, 55 minutes earlier.

Area forecast discussion, Sep 18, 4:01 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT THU SEP 18 2014

.SHORT TERM (TODAY THROUGH FRIDAY)...
SMALL AREA OF VERY HEAVY RAIN CONTINUES TO DROP SOUTH ALONG THE
I-35 CORRIDOR. THIS AREA WILL SLOWLY DECREASE EARLY THIS MORNING
BY AROUND SUNRISE. MID LEVEL REMNANTS OF ODILE WILL MOVE SLOWLY
EAST-NORTHEAST FROM SOUTHEASTERN ARIZONA TO EASTERN NEW MEXICO
CONTINUING A SUPPLY OF MOISTURE FROM THE TROPICAL PACIFIC. A WEAK
SOUTHEASTERLY LOWER LEVEL FLOW MAINTAINS A SUPPLY OF MOISTURE FROM
THE GULF OF MEXICO. WELL ABOVE SEASONAL AVERAGE PWS OF 2 TO 2.3
INCHES WILL LINGER OVER SOUTH CENTRAL TEXAS. FAVORABLE UPPER LEVEL
JET AND WEAK DISTURBANCES SPINNING OFF OF ODILE TRACK ACROSS
CENTRAL TEXAS. HAVE MAINTAINED SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS FOR TODAY WITH THE HIGHEST POPS AND LOCALLY HEAVY
RAINFALL MENTION ACROSS THE NORTHEAST IN PROXIMITY TO THE JET AND
DISTURBANCES. KEPT FLASH FLOOD WATCH GOING AS SOILS ARE SATURATED
IN MANY AREAS OF THE WATCH AREA DUE TO ONGOING AND EARLIER VERY
HEAVY RAINS AND ADDITIONAL RAINFALL WILL LEAD TO FLASH FLOODING.
MOST MODELS DECREASE RAINFALL TONIGHT. HOWEVER...HI-RES ARW SHOWS
AN MCS DEVELOPING AND MOVING ACROSS MUCH OF SOUTH CENTRAL TEXAS.
WILL INDICATE LOCALLY HEAVY RAINS FOR THIS POSSIBILITY. SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOP AGAIN FRIDAY. TEMPERATURES WILL
BE NEAR MID SEPTEMBER AVERAGES.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
REMNANTS OF ODILE DRIFT FROM NEW MEXICO INTO WESTERN TEXAS THIS
WEEKEND. A SOUTHERLY MID LEVEL FLOW MAINTAINS EASTERN PACIFIC
TROPICAL MOISTURE WHILE A SOUTHEASTERLY LOWER LEVEL FLOW MAINTAINS
GULF OF MEXICO MOISTURE. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THIS WEEKEND. REMNANTS OF ODILE
DISSIPATE OR DRIFT TO THE NORTHEAST ALLOWING MOISTURE LEVELS TO
FINALLY DECREASE EARLY TO MIDDLE OF NEXT WEEK. HOWEVER...A SURFACE
BOUNDARY OR WEAK COLD FRONT DROPS INTO SOUTHERN TEXAS. MOISTURE
CONVERGENCE ALONG BOUNDARY/FRONTAL ZONE SHOULD BE SUFFICIENT FOR
ISOLATED SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY.
NEAR LATE SEPTEMBER AVERAGE TEMPERATURES ARE EXPECTED.

&&

.HYDROLOGY...
CREEKS IN THE AUSTIN AREA WILL CONTINUE TO RUN HIGH FOR THE NEXT
FEW HOURS DUE TO THE ONGOING AND EARLIER VERY HEAVY RAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              87  74  91  72  90 /  80  40  40  20  30
AUSTIN BERGSTROM INTL AIRPORT  87  72  90  72  90 /  80  40  40  20  30
NEW BRAUNFELS MUNI AIRPORT     89  73  90  72  93 /  50  40  40  20  30
BURNET MUNI AIRPORT            85  71  89  72  89 /  80  40  40  20  30
DEL RIO INTL AIRPORT           91  76  90  74  89 /  20  30  30  20  30
GEORGETOWN MUNI AIRPORT        84  72  90  72  90 /  80  40  40  20  30
HONDO MUNI AIRPORT             91  73  92  72  92 /  30  40  40  20  30
SAN MARCOS MUNI AIRPORT        88  73  90  73  90 /  60  40  40  20  30
LA GRANGE - FAYETTE REGIONAL   87  73  91  72  90 /  80  40  50  20  30
SAN ANTONIO INTL AIRPORT       90  75  91  75  92 /  40  40  40  20  30
STINSON MUNI AIRPORT           91  75  92  74  93 /  40  40  40  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES:
BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...04
Hazardous weather outlook, Sep 17, 5:00 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT WED SEP 17 2014

TXZ171>173-183>194-202>209-217>225-228-181100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 PM CDT WED SEP 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH WILL BE IN EFFECT FOR BASTROP...BURNET...
FAYETTE...LEE...LLANO...TRAVIS...AND WILLIAMSON COUNTIES BEGINNING
AT 7 PM CDT THIS EVENING.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH TONIGHT.
LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED
RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND
ISOLATED FLASH FLOODING ACROSS PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE FLASH FLOOD WATCH FOR BASTROP...BURNET...FAYETTE...LEE...LLANO
...TRAVIS...AND WILLIAMSON COUNTIES WILL REMAIN IN EFFECT UNTIL 7 PM
CDT THURSDAY EVENING.

THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE END
OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE THREAT FOR
HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST UNTIL FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Special weather statement, Sep 18, 1:52 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT THU SEP 18 2014

TXZ173-190>193-208-180800-
BASTROP-BLANCO-CALDWELL-HAYS-TRAVIS-WILLIAMSON-
152 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BASTROP...EXTREME EASTERN
BLANCO...NORTHERN CALDWELL...SOUTHWESTERN WILLIAMSON...TRAVIS AND
NORTHERN HAYS COUNTIES UNTIL 300 AM CDT...

AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WEST LAKE HILLS...OR 8 MILES NORTH OF
TANGLEWOOD FOREST...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TANGLEWOOD FOREST...
  ANDERSON MILL...
  AUSTIN BERGSTROM INT AP...
  LOCKHART...
  UHLAND...
  WEST LAKE HILLS...
  ONION CREEK...
  ROLLINGWOOD...
  NIEDERWALD...
  MUSTANG RIDGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3016 9726 2982 9765 3025 9822 3055 9793
TIME...MOT...LOC 0652Z 263DEG 5KT 3028 9786

TOMASELLI
Local storm report, Sep 18, 2:20 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     FLASH FLOOD      4 N MANSFIELD DAM       30.38N  97.91W
09/18/2014                   TRAVIS             TX   FIRE DEPT/RESCUE

            THERE IS AN ONGOING SWIFT WATER RESCUE AT FRITZ HUGHS
            PARK.

&&

EVENT NUMBER EWX1400648

PAY
Special weather statement, Sep 18, 2:34 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 AM CDT THU SEP 18 2014

TXZ190-191-208-180830-
BLANCO-CALDWELL-HAYS-
234 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLANCO...WESTERN CALDWELL
AND HAYS COUNTIES UNTIL 330 AM CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WOODCREEK...OR 6 MILES SOUTH OF DRIPPING
SPRINGS...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN MARCOS...
  MARTINDALE...
  HAYS CITY...
  REEDVILLE...
  MAXWELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2982 9765 2980 9784 2983 9784 2986 9788
      2980 9795 2980 9799 2987 9806 2992 9815
      3004 9830 3025 9822
TIME...MOT...LOC 0734Z 269DEG 3KT 3010 9810

TOMASELLI
Local storm report, Sep 18, 2:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
09/18/2014                   TRAVIS             TX   CITY OFFICIAL

            ATXFLOODS REPORTS MULTIPLE ROADS CLOSED DUE TO FLOODING
            ACROSS THE CITY OF AUSTIN. RAINFALL TOTALS OVER 4-5
            INCHES HAVE BEEN REPORTED.

&&

EVENT NUMBER EWX1400649

PAY
Special weather statement, Sep 18, 2:56 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT THU SEP 18 2014

TXZ191-192-206>208-180900-
CALDWELL-COMAL-GUADALUPE-HAYS-TRAVIS-
256 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL...NORTHWESTERN
CALDWELL...SOUTHERN TRAVIS...HAYS AND EXTREME NORTHERN GUADALUPE
COUNTIES UNTIL 400 AM CDT...

AT 252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF DRIFTWOOD...OR 6 MILES WEST OF
TANGLEWOOD FOREST...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TANGLEWOOD FOREST...
  LOCKHART...
  KYLE...
  MARTINDALE...
  BUDA...
  ONION CREEK...
  NIEDERWALD...
  UHLAND...
  MOUNTAIN CITY...
  REEDVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3025 9780 2979 9760 2981 9825 3025 9822
      3027 9821
TIME...MOT...LOC 0756Z 263DEG 5KT 3014 9793

TOMASELLI
Local storm report, Sep 18, 3:30 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     FLASH FLOOD      1 SSE SAN LEANNA        30.13N  97.81W
09/18/2014                   TRAVIS             TX   COUNTY OFFICIAL

            ATXFLOODS.COM IS REPORTING NEARLY 50 CLOSED LOW WATER
            CROSSINGS ACROSS THE AUSTIN...TRAVIS COUNTY...AND
            WILLIAMSON COUNTY AREAS. INCLUDED ARE CROSSINGS OVER
            SOUTH AUSTIN NEAR OLD SAN ANTONIO ROAD. RAIN TOTALS
            EXCEEDING 6 INCHES HAVE BEEN REPORTED.

&&

EVENT NUMBER EWX1400650

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:11 PM CDTSpecial Weather StatementEWXFayette94 min
Sep 17, 7:15 PM CDTAreal Flood AdvisoryEWXFayette105 min
Sep 17, 8:01 PM CDTFlash Flood WarningEWXFayette, Gonzales119 min
Sep 17, 9:37 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 17, 10:41 PM CDTSpecial Weather StatementEWXWilliamson49 min
Sep 17, 10:52 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson2 hr
Sep 17, 11:35 PM CDTSpecial Weather StatementEWXWilliamson40 min
Sep 17, 11:42 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Sep 17, 11:52 PM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Sep 18, 12:16 AM CDTSpecial Weather StatementEWXWilliamson74 min
Sep 18, 12:36 AM CDTSpecial Weather StatementEWXTravis69 min
Sep 18, 1:07 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet113 min
Sep 18, 1:23 AM CDTFlash Flood WarningEWXBlanco, Burnet, Hays, Travis4 hr
Sep 18, 1:52 AM CDTSpecial Weather StatementEWXTravis68 min
Sep 18, 2:19 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Sep 18, 2:34 AM CDTSpecial Weather StatementEWXHays56 min
Sep 18, 2:37 AM CDTAreal Flood AdvisoryEWXBlanco113 min
Sep 18, 2:56 AM CDTSpecial Weather StatementEWXCaldwell, Hays64 min
Sep 18, 3:20 AM CDTFlash Flood WarningEWXBlanco3 hr
Sep 18, 4:03 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays117 min
Sep 18, 4:51 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Gonzales, Guadalupe2 hr
Sep 18, 5:20 AM CDTFlash Flood WarningEWXBastrop, Burnet, Caldwell, Hays, Travis3 hr
Sep 18, 6:30 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe2 hr
Sep 18, 7:06 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall114 min
Sep 18, 4:23 PM CDTAreal Flood AdvisoryEWXWilliamson2 hr
Sep 18, 4:45 PM CDTSpecial Weather StatementEWXWilliamson60 min
Sep 18, 4:48 PM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Sep 18, 5:03 PM CDTSpecial Weather StatementEWXBurnet57 min
Sep 18, 5:39 PM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson3 hr
Sep 18, 5:39 PM CDTSpecial Weather StatementEWXBlanco66 min
Sep 18, 6:31 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Sep 18, 6:48 PM CDTSpecial Weather StatementEWXBlanco, Hays, Travis57 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.